All Products – Page 36 – Southstar Drug
Skip to content
0

All Products

5367 products

  • Diatabs 5 + 1 Capsule

    Loperamide 2 mg Antimotility Buy 5 capsules, get 1 FREE

    ₱53.75
    ₱53.75
    ₱53.75 ₱0.00
  • Diatabs Advance Softgel Capsule 2mg/125mg (8 Capsules) – Digestive Wellness Support

    Diatabs Advance Softgel Capsule is an oral softgel product formulated for convenient intake as part of digestive wellness routines. Each...

    ₱154.00
    ₱154.00
    ₱154.00 ₱0.00
  • Diatabs Loperamide 2mg Capsules (10pcs) Antidiarrheal Support

    Diatabs Loperamide 2mg Capsules provide reliable support for digestive balance. Each pack of 10 capsules contains loperamide, which may help...

    ₱107.50
    ₱107.50
    ₱107.50 ₱0.00
  • Diben Drink Cappuccino 200ml

    Fuel your body with Diben Drink Cappuccino - a high protein, oral nutritional supplement for people with malnutrition. Its low...

    ₱194.00
    ₱194.00
    ₱194.00 ₱0.00
  • Difenax 50mg Tablet - 20s

    Diclofenac Sodium 50 mg Non - Steroidal Anti - Inflammatory / Analgesic 20 pcs Tablets INDICATIONS: Relief of pain &...

    ₱235.00
    ₱235.00
    ₱235.00 ₱0.00
  • Difflam 1.5mg /ml 200ml Solution

    Benzydamine HCI 1.5 mg / ml 200 ml 1 pc REMINDER: A doctor's prescription is required to purchase this product....

    ₱397.25
    ₱397.25
    ₱397.25 ₱0.00
  • Difflam 3mg Lemon Lozenge

    Difflam 3mg Lemon Lozenge provides fast-acting relief from sore throat pain and inflammation. Each lozenge contains benzydamine hydrochloride, a topical...

    ₱35.50
    ₱35.50
    ₱35.50 ₱0.00
  • Difflam 3mg/1.33mg Eucalyptus & Menthol Lozenge - 8s

    Difflam is indicated in adults and children over 6 years of age, for symptomatic local treatment for the relief of pain...

    ₱318.00
    ₱318.00
    ₱318.00 ₱0.00
  • Difflam C Oral Solution Sugar-Free 22.5mg/18mg/15ml 200ml (1 Bottle) – Oral Care Support

    Difflam C Oral Solution Sugar-Free is an over-the-counter oral liquid supplied in a 200ml bottle. It is designed for oral...

    ₱629.25
    ₱629.25
    ₱629.25 ₱0.00
  • Difflam Forte Throat Spray 15ml Benzydamine HCl

    Difflam Forte Throat Spray contains benzydamine hydrochloride, a locally acting ingredient commonly used to help relieve discomfort associated with sore...

    ₱618.75
    ₱618.75
    ₱618.75 ₱0.00
  • Difflam Lozenges Honey Lemon 3mg/1.33mg (8 Lozenges) – Throat Comfort Support

    Difflam Lozenges Honey Lemon are throat lozenges presented in a pack containing 8 pieces. Each lozenge is flavored with honey...

    ₱320.00
    ₱320.00
    ₱320.00 ₱0.00
  • Difflam Mint 3mg Lozenge

    Difflam is indicated in adults and children over 6 years of age, for symptomatic local treatment for the relief of pain...

    ₱35.50
    ₱35.50
    ₱35.50 ₱0.00
  • Difflam Mint Sugar-free Lozenges - 2s

    Benzydamine HCI 3 mg Non - Steroidal Anti - Inflammatory Drug 1 pack

    ₱79.25
    ₱79.25
    ₱79.25 ₱0.00
  • Difflam Orange Lozenges 2x1

    Difflam Orange Lozenges provide fast and effective relief from sore throat pain, mouth irritation, and inflammation. Each lozenge contains benzydamine...

    ₱82.50
    ₱82.50
    ₱82.50
  • Difflam Orange Lozenges 3mg (8 Lozenges) – Oral Comfort Support

    Difflam Orange Lozenges 3mg come in a pack of 8 lozenges formulated to provide soothing oral comfort with a refreshing...

    ₱286.00 ₱318.00
    ₱286.00
    ₱286.00 ₱318.00
  • Difflam Raspberry 3mg / 1.33mg Lozenges - 8s

    Difflam Lozenges with active ingredient Benzydamine HCl relieve pain due to sore throat, tonsillitis and other inflammatory conditions in the...

    ₱288.00 ₱322.00
    ₱288.00
    ₱288.00 ₱322.00
  • Difflam Solution 1.5mg /ml 100ml

    Benzydamine hydrochloride 1.5 mg / ml Non-Steroidal Anti-inflammatory Drug 100 ml 

    ₱266.25
    ₱266.25
    ₱266.25 ₱0.00
  • Difflam-C Sugar-Free Solution 100ml (1 Bottle) – Oral Comfort Support

    Difflam-C Sugar-Free Solution 100ml is an oral rinse designed to provide soothing comfort with each use. Its sugar-free formulation makes...

    ₱398.50
    ₱398.50
    ₱398.50 ₱0.00
  • Disney Princess Disposable Facemask - 30s

    3 ply ear loop 1 box / 30 pcs facemasks

    ₱270.00
    ₱270.00
    ₱270.00 ₱0.00
  • Disudrin Orange Drops 10ml – OTC Cough & Cold Relief

    Disudrin Orange Drops 10ml provides convenient, over-the-counter relief for minor cold and cough discomfort. Containing paracetamol and phenylephrine HCl, this...

    ₱139.75
    ₱139.75
    ₱139.75 ₱0.00
  • Disudrin Syrup 120ml

    Disudrin is used for the relief of clogged nose, runny nose, itchy, watery eyes, and sneezing associated with the common...

    ₱226.50
    ₱226.50
    ₱226.50 ₱0.00
  • Disudrin Syrup 60ml

    Disudrin is the number 1 and most prescribed cold medicine for children that provides relief from clogged nose, runny nose, itchy...

    ₱151.25
    ₱151.25
    ₱151.25 ₱0.00
  • Doctor J 70% Solution Isopropyl Alcohol 1 gallon

    Isopropyl Alcohol 70%-áSolution Disinfectant / Antiseptic With moisturizer 1 gallon

    ₱678.00
    ₱678.00
    ₱678.00 ₱0.00
  • Dolan FP 100mg / 5ml 60ml Oral Suspension

    Ibuprofen 100 mg / 5 ml 60 ml Non - Steroidal Anti - Inflammatory 1 pc 

    ₱106.50
    ₱106.50
    ₱106.50 ₱0.00

Collection: All Products

You might like

Cookie Policy

We Value Your Privacy. This website uses only essential cookies to improve usability, ensure security, accessibility, and core functionality. These cookies are necessary for the website to function properly, and rejecting them may limit certain features. They do not track, store, or share personal data. To learn more, please review our Privacy Policy.